# SDR UALA2012052402912

- Difficulty date: May 21, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,644 hours, 6,328 cycles
- Engine: Pwa PW4056
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINGLET OTBD SIDE HAS LIGHTNING STRIKE ON ONE FASTENER LOCATED 1-3 UP ON VERTICAL ROW OF REAR SPAR.  LOCATED WITHIN CRITICAL AREA REF CF987 AND 989 REMOVED LEFT WINGLET.  NEW WINGLET UP AND TORQUED.  BUT MID FAIRING FWD SECTION DOES NOT FIT.  TRIED SWAPPING LEADING EDGE NUT STRIP, NO HELP.  NUT STRIPS NEED TO BE REATTACHED ON OLD AND NEW WINGLETS.  REINSTALLED REPAIRED ORIGINAL WINGLET PER MM.
